Approximation approach to periodic BVP for mixed fractional differential systems

Michal Fečkan, Kateryna Marynets

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)

Abstract

A numerical–analytic technique is presented for approximation of solutions of coupled fractional differential equations (FDEs) with different orders of fractional derivatives and subjected to periodic boundary conditions. Convergent sequences of functions are constructed with limit functions satisfying modified FDEs and periodic conditions. They are solutions of the given periodic BVP, if the corresponding system of determined equations has a root. An example of fractional Duffing equation is also presented to illustrate the theory.

Original languageEnglish
Pages (from-to)208-217
Number of pages10
JournalJournal of Computational and Applied Mathematics
Volume339
DOIs
Publication statusPublished - 1 Sep 2018
Externally publishedYes

Keywords

  • Approximation of solution
  • Fractional Duffing equation
  • Periodic boundary condition
  • System of fractional differential equations

Fingerprint Dive into the research topics of 'Approximation approach to periodic BVP for mixed fractional differential systems'. Together they form a unique fingerprint.

Cite this